# SDR ASAA2019111291287

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 17,002 hours, 5,485 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CARGO WARNING FIRE TEST AFT ARM LIGHT DOES NOT ILLUMINATE AND AMBER DETECTOR FAULT LIGHT ILLUMINATED. SELECTING LOOP A RESULTS IN A SUCCESSFUL TEST, B LOOP APPEARS TO BE INOP. GROUNDED - YES. ACCOMPLISHED A CARGO BAY SMOKE DETECTION OPERATIONAL TEST PER B737-900 AMM 26-16-00-710-801. CHECKS GOOD. ACCOMPLISHED FIM 26-16/801 - CEU BITE. NO NOTED FAULTS. GVI'D THE AFT PIT DETECTORS. NO NOTED DISCREPANCIES.
